# SDR QXEA2008110601169

- Difficulty date: November 2, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 17,946 hours, 12,932 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Static Inverter
- Component: Static Inverter, Bombdr
- Component part number: 601R593231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - WIRE HARNESS TO STATIC INVERTER ON AFT RT SIDE OF REAR PRESSURE HAS CHAFED THRU HYDRAULIC LINE AND DAMAGED WIRES TO STATIC INVERTER.  REPAIRED WIRE RHB0878-20 AT STATIC INVERTER BY SPLICING IAW CRJ 700 WM 74-00-01.  INSTALLED STATIC INVERTER WITH A SERVICEABLE PART FROM STOCK IAW CRJ 700 AMM TASK 74-31-03-400-801-A01.  OP'S CHECKED GOOD.  RETURNED TO SERVICE.
